MAUDE Adverse Event Report: ZIMMER DENTAL ABUT ZIRCONIA3.5 X 4.5 1; DENTAL ABUTMENT

ZIMMER DENTAL ABUT ZIRCONIA3.5 X 4.5 1; DENTAL ABUTMENT
Model Number ZRA341S
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient came in with discomfort, and on examination of tooth location (not provided) noticed that one abutment was loose and was removed.Patient returning for replacement.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Age and date of birth unknown / not provided.Gender unknown / not provided.Patient weight unknown / not provided.Date of event unknown / not provided.
 
Additional Manufacturer Narrative
Abut zirconia 3.5 x 4.5 1 (zra341s) was not returned for investigation.Visual inspection could not be performed.The investigation has been performed based on the available information using the item and lot number along with the applicable device history record (dhr), instructions for use (ifu), and risk file.Functional testing to recreate the reported event could not be performed due to the nature of the device & event.No pre-existing condition was noted, and no per form was provided.Bone density type is unknown.The reported devices were located on unknown tooth sites, and were used for an unknown amount of time.The customer did not provide any pictures or x-rays.Appropriate documentation was reviewed.Dhr review was completed for the subject lot numbers (2020110413).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number (2020110413) for similar events and one (1) other relevant complaint was identified (b)(4).Based on the available information, device malfunction could not be verified and the reported event was non-verifiable.The following sections have been updated: b4: date of this report g3: date received by manufacturer g6: checked "follow-up".H2: checked follow-up type.H3: changed "yes" to "no".H6: entered evaluation codes.H10: added manufacturer narrative.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
The following sections have been updated: b4: date of this report d4: unique identifier (udi) number g3: date received by manufacturer g6: checked "follow-up" h2: checked follow-up type.H10: added manufacturer narrative.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
ABUT ZIRCONIA3.5 X 4.5 1
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key13533854
Report Number0002023141-2022-00335
Device Sequence Number12049086
Product Code NHA
UDI-Device Identifier00889024021488
UDI-Public(01)00889024021488(10)2020110413
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K061847
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberZRA341S
Device Catalogue NumberZRA341S
Device Lot Number2020110413
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2022
Supplement Date Received by Manufacturer01/24/2022
07/25/2022
Initial Report FDA Received Date02/15/2022
Supplement Report FDA Received Date07/25/2022
07/26/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/11/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexPrefer Not To Disclose